MathSciNet Relay Station
MathSciNet bibliographic data
MR1788487 47B39 (39A70 47N50 81Q10 82B44)
Jitomirskaya, S.; Landrigan, M. Zero-dimensional spectral measures for quasi-periodic operators with analytic potential. J. Statist. Phys. 100 (2000), no. 3-4, 791–796.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement